# SDR 97ZZZX3524

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4206L
- Make and model: Doug DC-6A
- Aircraft serial: 43709
- System (JASC): 8200 · Water Injection System
- Part: Adi Regulator
- Part number: 190255
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANC - FLT 311 - RETURNED TO ANC AT 1632Z DUE TO NR 2 ENGINE FUEL FLOW WOULD ENRICH AND WATER PRESSURE REMAINED ON.  MAINTENANCE REPLACED ADI REGULATOR.  OVERWEIGHT LANDING INSPECTION COMPLETED AND AIRCRAFT RETURNED TO SERVICE.  (X)
